# SDR FDEA201808292236

- Difficulty date: August 29, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR SEAT TRACK FOUND WITH CORROSION AT STA 1821, X=- 8.5. SEAT TRACK CORROSION MATERIAL REMOVED 0.055", MATERIAL REMAIN 0.016", MATERIAL THK 0.071"  FOUND EXCEED LIMIT AS PER SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1 AND EXCEEDED LIMIT. SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R REPAIR 1 FIG 201 AT CABIN STA 1800 TO 1887, X=-8.5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
